The notions of w-net and Y-compact space viewed under infinitesimal microscope.
Publications de l 'Institut Mathématique. Nouvelle Série, 34(48) (1983), p. 243.

Voir la notice de l'article dans European Digital Mathematics Library

Classification : 54D35, 54D60, 03H05, 54J05
@article{PIM2_1983__34(48)_258500,
     author = {\v{Z}ivaljevi\'c, Rade},
     title = {The notions of w-net and {Y-compact} space viewed under infinitesimal microscope.},
     journal = {Publications de l 'Institut Math\'ematique. Nouvelle S\'erie},
     pages = {243},
     publisher = {mathdoc},
     volume = {34(48)},
     year = {1983},
     zbl = {0555.54030},
     language = {en},
     url = {https://geodesic-test.mathdoc.fr/item/PIM2_1983__34(48)_258500/}
}
TY  - JOUR
AU  - Živaljević, Rade
TI  - The notions of w-net and Y-compact space viewed under infinitesimal microscope.
JO  - Publications de l 'Institut Mathématique. Nouvelle Série
PY  - 1983
SP  - 243
VL  - 34(48)
PB  - mathdoc
UR  - https://geodesic-test.mathdoc.fr/item/PIM2_1983__34(48)_258500/
LA  - en
ID  - PIM2_1983__34(48)_258500
ER  - 
%0 Journal Article
%A Živaljević, Rade
%T The notions of w-net and Y-compact space viewed under infinitesimal microscope.
%J Publications de l 'Institut Mathématique. Nouvelle Série
%D 1983
%P 243
%V 34(48)
%I mathdoc
%U https://geodesic-test.mathdoc.fr/item/PIM2_1983__34(48)_258500/
%G en
%F PIM2_1983__34(48)_258500
Živaljević, Rade. The notions of w-net and Y-compact space viewed under infinitesimal microscope.. Publications de l 'Institut Mathématique. Nouvelle Série, 34(48) (1983), p. 243. https://geodesic-test.mathdoc.fr/item/PIM2_1983__34(48)_258500/